# SDR HEEA060231

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3892R
- Make and model: Bell 206L-1
- Aircraft serial: 45594
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 206040439001
- Condition: Pitted
- Location: Tail Rotor
- Part time: 251 hours
- Component: 206040402105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DAMAGE CAUSING PITTING ON BEARING INNER RACE.  REPLACED OUTPUT SEAL AND BEARING AND SHAFT.
